For about three weeks or so now, I have been having a problem with my nose and my taste. My microwave smells like rat poison, my favorite foods taste like poison, I can hardly eat anything because it tastes so terrible. I take lithium, tramadol, and klonopin regularly. also on ocassion i take otc stomach acid medicine. I havent been to the dentist to ensure that its not my teeth, but my teeth dont hurt. I am not sick. No nose problems, sometimes my chest hurts but i think its from stomach acid or something. The smell is not foul nor metallic, and it seems way back in my nose or something, its just bad enough to prevent eating properly. please help me...
oh i have been on the lithium 5 weeks
tramadol 2 years
and klonopin about a year.
It's the lithium. I'm not a doctor or anything but I had a very similar problem. It wasn't smell just taste. Everything tasted kind of weird and metallic to me when I was on Lithium. ESPECIALLY dairy products. It went away when I stopped taking it. I don't know if it would have gone away eventually if I kept taking it or not. The psychiatrist took me off of it because the taste was so bad that I wasn't eating. I'd tell your psychiatrist and see what they say.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.